# SDR EIAA2011219

- Difficulty date: August 24, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 98,968 hours, 23,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC OPEN HOLE INSP ON BS 2213 BELOW S16L FOUND STRAP CRACKED.  CRACKED STRAP REMOVED.  NEW STRAP AND WEB FABRICATED PER BOEING DRAWINGS 65B61849 AND 65B05000 RESPECTIVELY AND INSTALLED PER SRM 51-30-02.  STRAP 65B01849-25, CRACKED WEB 65B05000-70 BS 2213 BELOW S16L.
